# SDR DXTA2024120501367

- Difficulty date: December 2, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 5,564 hours, 3,703 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 69241006
- Part serial: 27854105
- Condition: Ground Damage
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS STRUCK BY LAS VEGAS OPERATIONS ESCORT PICKUP TRUCK (SECURITY). AIRCRAFT WAS STATIONARY AND WAS STRUCK FROM BEHIND AT THE AFT RIGHT WING AREA. THE AIRCRAFT WAS NOT CHOCKED BUT WAS HOOKED UP TO A TUG (ELECTRO). THE IMPACT HAS DAMAGED THE RIGHT AILERON, RIGHT AFT SIDE OF THE WING, AND THE RIGHT WING TIP REMOVED DAMAGED AILERON AND INSTALLED CUSTOMER SUPPLED AILERON. PERFORMED AILERON CONTROL SYSTEM ADJUSTMENT/TEST, OPS CHECK GOOD. IN REF TO CE 680A MM 57-60-05. NO DEFECTS NOTED. AILERON P/N OFF: 6924100-6 S/N OFF: 27854105 AILERON P/N ON: 6924100-6 S/N ON: 33309373M
